# SDR DXTA2022122977350

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N770QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20543
- Aircraft time: 8,674 hours, 5,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS EXTREMELY DIFFICULT TO OPEN FROM THE INSIDE. THE VENT DOOR OPENS BUT THE HANDLE IS STIFF AND DIFFICULT TO MOVE.   PLACED ACFT IN HEADED HANGER TO THAW ICE OFF FUSELAGE AND MED.  CLEANED & LUBED THE MED DOOR TRACK LOCKS IAW CL-350 AMM 52-11-00. OPS CHECK GOOD AT THIS TIME.  ORIG SUB DATE: 12/29/2022
